Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

Book Review

The AMS does not provide abstracts of book reviews. You may download the entire review from the links below.

Related review: Bull. Amer. Math. Soc., Volume 15, Number 10 (1909), 495--503
Full text of review: PDF
Book Information:

Authors: Émile Picard and Georges Simart
Title: Théorie des Fonctions algébriques de deux Variables indépendantes
Additional book information: Tome I, Paris, Gauthier-Villars et Fils, 1897. 8vo, vi + 246 pp.

Review Information:

Reviewer: Arthur Berry
Journal: Bull. Amer. Math. Soc. 5 (1899), 438-451